# SDR 2021FA0000011

- Difficulty date: September 25, 2020
- Submitted: January 13, 2021
- Operation: General aviation
- Aircraft: N923AU
- Make and model: Lkheed P3A
- Aircraft serial: 151372
- Aircraft time: 17,400 hours, 18,118 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Panel
- Part number: 8088944
- Condition: Inflt Separation
- Location: Air
- Part time: 17,400 hours, 18,118 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

DURING OPERATION AN AIR CONTROL PANEL FAILED AND SEPARATED FROM THE AIRCRAFT.  THE AIR CONTROL PANEL FAILED BEHIND THE NUMBER 4 NACELLE.  DUE TO THE FAILURE OF THE AIR CONTROL PANEL, THE TAILING EDGE SKIN IMMEDIATELY ABOVE THE AIR CONTROL PANEL ENCOUNTERED AN INSTANTANEOUS INCREASE IN AERODYNAMIC LOAD AND CAUSED A SHORT CRACK TO FORM.  THE GENERAL LOCATION OF THE DAMAGE IS ON THE LOWER WING TRAILING EDGE BETWEEN FLAP STA 258-300.
